Mathematica Balkanica
 
About the Digitization
 
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
 
Contact Information


Vol. 16 (2002), Fasc. 1-4

Acad. Bl. Sendovís 70th Anniversary 7
I. Angelov, N. Kyurkchiev. On the Behavior of Approximations of of the SOR Tanabeís Method 35
M.D. Takev. Direct and Inverse Approximation Theorems in R2 53
A.W. Goodman. Pure Multigrades 63
V. A. Abilov. On the Convergence of Multiple Fourier Series and Quadrature Formulae 73
F. Schipp. On Walsh Functions with Respect to Weights 95
A. Aziz, W. M. Shah. On the Location of the Zeros and Critical Points of a Polynomial 105
G.V. Milovanovich, A. Petojevich. Generalized Factorial Functions, Numbers and Polynomials 113
P. Mache, M.W. Muller. The Method of Left Baskakov Quasi-Interpolants 131
G. Anastassiou. On H-Fuzzy Differentiation 153
L. Lorch. Comparison of a Pair of Upper Bounds for a Ratio of Gamma Functions 195
G. Schmeisser. Estimates for the Imaginary Parts of the Zeros of a Polynomial 203
M.A. Qazi, Q.I. Rahman. On the Growth of Harmonic Polynomials 219
Yu. Kryakin. Whitneyís Constants and Sendovís Conjectures 235
A. Jakimovski, A. Sharma. Quantitative Results on Equiconvergence of Certain Sequences of Rational Interpolants 249
F. Altomare, R. Amiar. Asymptotic Formulae for Positive Linear Operators 283
A. Aziz, B.A. Zargar. On Gauss-Lucas Theorem Concerning the Location of the Critical Points of a Polynomial 305
L. A. Harris. Markovís Inequality for Polynomials on Normed Linear Spaces 315
G. Beer. On the Compactness Theorem for Sequences of Closed Sets 327
Yu. Brudnyi. Nonlinear Piecewise Polynomial Approximation of Functions from Besov Spaces 339